MAUDE Adverse Event Report: Stryker Leibinger Freiburg Precision pointer Electromagnetic; Ear, Nose, and Throat Stereotaxic Instrument

Stryker Leibinger Freiburg Precision pointer Electromagnetic; Ear, Nose, and Throat Stereotaxic Instrument
Catalog Number 8000-050-001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a new precision pointer (first use) was inaccurate during patient registration, displaying a position approximately one inch off bone when touching the patient's lateral canthi.The pointer was replaced and the issue was resolved.A surgical delay of 10 minutes was reported.No adverse consequences or any medical intervention were reported at intake.

Brand Name
Precision pointer Electromagnetic
Common Device Name
Ear, Nose, and Throat Stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50683603
Report Number0008010177-2026-00165
Device Sequence Number16072599
Product Code PGW
UDI-Device Identifier07613327413205
UDI-Public07613327413205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000-050-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown